# SDR CALA2023021300420

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757*
- Aircraft serial: 32818
- Aircraft time: 54,028 hours, 17,167 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 143N54102
- Condition: Corroded
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR FLOOR SUPPORT JUST I/B OF FLOOR DRAIN PAN CORRODED ON TOP. BETWEEN 720 AND 729.6 REMOVED AND REPLACED FLOOR SUPPORT STA 720-729 JUST INBOARD OF FLOOR DRAIN PAN IAW B757 SRM 51-40-02 PARA 4 AND 9. ACCOMPLISHED ON AMES NR 155339-0800-0123
